WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Back to Search Results |
| Model Number |
04.037.142S |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) of the right femur on (b)(6) 2019, the locking mechanism of a trochanteric femoral nailing system advanced (tfna) nail would not move at all when the surgeon went to engage it.The issue happened after the nail and same helical blade (95mm) was inserted.The nail was then removed and tested, and it still wouldn't move.Thus, another nail was opened.There was a surgical delay of 20 minutes.The surgery was successfully completed with no adverse consequence to the patient.Concomitant devices reported: unknown tfna helical blade (part# unknown, lot# unknown, quantity# 1), unknown screwdriver shaft( part# unknown, lot# unknown, quantity# 1), unknown torque limiting attachment (part# unknown, lot# unknown, quantity# 1), unknown t-handle (part# unknown, lot# unknown, quantity# unknown), unknown insertion handle (part# unknown, lot# unknown, quantity# 1).This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: manufacturing location: monument.Manufacturing date: 17-nov-2019.Expiration date: 31-oct-2029.Part number: 04.037.142s, 11mm/130 deg ti cann tfna 170mm-sterile.Lot number: 16l9253 (sterile).Lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) lppf was reviewed and determined to be conforming.Packaging bom was reviewed and all components issued met current defined requirements.Scn 16655 supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 14l9066.Lot quantity: 150.Production order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, bp55.Lot number: h794562.Lot quantity: unknown.A dhr could not be located for this lot to review.Part number: 04.037.942.2, lock prong, 130 degree tfna.Lot number: 5l46057.Lot quantity: 95.Production order traveler met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: 10l8565.Lot quantity: 3,149 lbs.Inspection instruction met all inspection acceptance criteria.Certificate of test supplied by (b)(4) dated 20-may-2019 was reviewed and determined to be conforming.Lot summary report dated 19-jun-2019 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: the 11mm/130 deg ti cann tfna 170mm - sterile (p/n: 04.037.142, lot number: 16l9253) was received at us customer quality (cq).Upon visual inspection, no damage or defects were observed.The mating/insertion components were not returned, so the complaint condition of unable to unlock was unable to be tested or confirmed.Device failure/defect identified? no.Investigation conclusion: this complaint is not confirmed as no damage or defects were found.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.